# SDR SIMA20140626003

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 25,737 hours, 21,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD EXTERIOR EMER LIGHT INOPERATIVE.  R & R LT WING FWD EXTERIOR EMER LIGHT BULB IAW AMM 33-50-10.
